Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("CONDITION KUHN TUCKER")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 289

  • Page / 12

Export

Selection :

  • and

ON A DUALITY THEOREM FOR A NONLINEAR PROGRAMMING PROBLEMMOND B.1973; OPER. RES.; U.S.A.; DA. 1973; VOL. 21; NO 1; PP. 369-370; BIBL. 8 REF.Serial Issue

CONDITIONS NECESSAIRES D'OPTIMALITE DES SOLUTIONS GENERALISEES ET METHODE DES FONCTIONNELLES DE PENALITEFINKEL'SHTEJN AV.1975; EKON. MAT. METODY; S.S.S.R.; DA. 1975; VOL. 11; NO 4; PP. 748-753; BIBL. 9 REF.Article

A REVIEW OF CONSTRAINT QUALIFICATIONS IN FINITE-DIMENSIONAL SPACES.PETERSON DW.1973; S.I.A.M. REV.; U.S.A.; DA. 1973; VOL. 15; NO 3; PP. 639-654; BIBL. 14 REF.Article

ON THE CONVEX APPROXIMATION OF NON LINEAR INEQUALITIES.HOANG TUY.1974; MATH. OPER.-FORSCH. STATIST.; DTSCH.; DA. 1974; VOL. 5; NO 6; PP. 451-464; ABS. ALLEM. FR.; BIBL. 7 REF.Article

NECESSARY OPTIMALITY CRITERIA IN MATHEMATICAL PROGRAMMING IN NORMED LINEAR SPACESBAZARAA MS; GOODE JJ.1973; J. OPTIMIZ. THEORY APPL.; U.S.A.; DA. 1973; VOL. 11; NO 3; PP. 235-244; BIBL. 1 P.Serial Issue

ALLOCATION OF EFFORT RESOURCES AMONG COMPETING ACTIVITIES.LUSS H; GUPTA SK.1975; OPER. RES.; U.S.A.; DA. 1975; VOL. 23; NO 2; PP. 360-366; BIBL. 7 REF.Article

A CENTRAL CUTTING PLANE ALGORITHM FOR THE CONVEX PROGRAMMING PROBLEM.ELZINGA J; MOORE TG.1975; MATH. PROGRAMMG; NETHERL.; DA. 1975; VOL. 8; NO 2; PP. 134-145; BIBL. 17 REF.Article

KUHN-TUCKER CONDITIONS FOR NONLINEAR PROGRAMMES WITH QUASI-CONVEX CONSTRAINTS.MITITELU S.1976; REV. ROUMAINE MATH. PURES APPL.; ROUMAN.; DA. 1976; VOL. 21; NO 7; PP. 903-909; BIBL. 12 REF.Article

NOTE ON THE EQUIVALENCE OF KUHN-TUCKER COMPLEMENTARITY CONDITIONS TO AN EQUATIONWIERZBICKI AP; MANGASARIAN OL.1982; J. OPTIM. THEORY APPL.; ISSN 0022-3239; USA; DA. 1982; VOL. 37; NO 3; PP. 401-405; BIBL. 5 REF.Article

SOLUTION OF CERTAIN NONLINEAR PROGRAMS INVOLVING R-CONVEX FUNCTIONSAVRIEL M.1973; J. OPTIMIZ. THEORY APPL.; U.S.A.; DA. 1973; VOL. 11; NO 2; PP. 159-174; BIBL. 14 REF.Serial Issue

A METHOD TO INCREASE THE COMPUTATIONAL EFFICIENCY OF CERTAIN QUADRATIC PROGRAMMING ALGORITHMSBEST MJ; CARON RJ.1983; MATHEMATICAL PROGRAMMING; ISSN 0025-5610; NLD; DA. 1983; VOL. 25; NO 3; PP. 354-358; BIBL. 4 REF.Article

SOME REMARKS ON CONDENSATION METHODS FOR GEOMETRIC PROGRAMSDINKEL JJ; KOCHENBERGER GA.1979; MATH. PROGRAMMG; NLD; DA. 1979; VOL. 17; NO 1; PP. 109-113; BIBL. 8 REF.Article

APPLICATION OF OPTIMALITY CRITERIA TO AUTOMATED STRUCTURAL DESIGN.DOBBS MW; NELSON RB.1976; A.I.A.A.J., NEW YORK; U.S.A.; DA. 1976; VOL. 14; NO 10; PP. 1436-1443; BIBL. 15 REF.Article

AN APPROACH TO NONLINEAR PROGRAMMINGLUENBERGER DG.1973; J. OPTIMIZ. THEORY APPL.; U.S.A.; DA. 1973; VOL. 11; NO 3; PP. 219-227; BIBL. 3 REF.Serial Issue

OPTIMIZATION OF STRUCTURES WITH MULTIPLE DESIGN VARIABLES PER MEMBERKHAN MR; THORTON WA; WILLMERT KD et al.1982; AIAA J.; ISSN 0001-1452; USA; DA. 1982; VOL. 20; NO 9; PP. 1282-1283; BIBL. 5 REF.Article

GENERALIZED KUHN-TUCKER CONDITIONS AND DUALITY FOR CONTINUOUS NONLINEAR PROGRAMMING PROBLEMSREILAND TW; HANSON MA.1980; J. MATH. ANAL. APPL.; USA; DA. 1980; VOL. 74; NO 2; PP. 578-598; BIBL. 23 REF.Article

GENERALIZED PROGRAMMING BY LINEAR APPROXIMATION OF THE DUAL GRADIENT: CONVEX PROGRAMMING CASE.WAGNER MH; SHARP JF.1977; MANAG. SCI.; U.S.A.; DA. 1977; VOL. 23; NO 12; PP. 1307-1313; BIBL. 10 REF.Article

GENERALIZED PSEUDO-CONVEX PROGRAMMING IN REAL BANACH SPACE AND DUALITY.BHATT SK.1974; CAH. CENTRE ET. RECH. OPERAT.; BELG.; DA. 1974; VOL. 16; NO 1; PP. 7-16; BIBL. 5 REF.Article

IMPLICIT FUNCTION THEOREMS FOR MATHEMATICAL PROGRAMMING AND FOR SYSTEMS OF INEQUALITIES.BIGELOW JH; SHAPIRO NZ.1974; MATH. PROGRAMMG; NETHERL.; DA. 1974; VOL. 6; NO 2; PP. 141-156; BIBL. 5 REF.Article

UNTERSUCHUNGEN ZU REGULARITAETSBEDINGUNGEN BEI DEN BARRIERE- UND ZENTRENMETHODEN. = RECHERCHE DES CONDITIONS DE REGULARITE POUR LES METHODES DE BARRIERE ET DE CENTRESELSTER KH; GROSSMANN C.1974; MATH. OPER.-FORSCH. STATIST.; DTSCH.; DA. 1974; VOL. 5; NO 3; PP. 191-206; ABS. ANGL. FR.; BIBL. 17 REF.Article

AN EXTENSION OF FENCHEL'S DUALITY THEOREM TO SADDLE FUNCTIONS AND DUAL MINIMAX PROBLEMS.MCLINDEN L.1974; PACIF. J. MATH.; U.S.A.; DA. 1974; VOL. 50; NO 1; PP. 135-158; BIBL. 10 REF.Article

LAGRANGIAN DUALITY FOR A CLASS OF INFINITE PROGRAMMING PROBLEMSREILAND TW.1980; NUMER. FUNCT. ANAL. OPTIM.; ISSN 0163-0563; USA; DA. 1980; VOL. 2; NO 6; PP. 507-530; BIBL. 21 REF.Article

DUALITY FOR NONLINEAR MULTIPLE-CRITERIA OPTIMIZATION PROBLEMSBITRAN GR.1981; J. OPTIM. THEORY APPL.; ISSN 0022-3239; USA; DA. 1981; VOL. 35; NO 3; PP. 367-401; BIBL. 46 REF.Article

OPTIMALITY CONDITIONS IN FRACTIONAL PROGRAMMINGSINGH C.1981; J. OPTIM. THEORY APPL.; ISSN 0022-3239; USA; DA. 1981; VOL. 33; NO 2; PP. 287-294; BIBL. 9 REF.Article

NECESSARY CONDITIONS FOR EPSILON -OPTIMALITY = CONDITIONS NECESSAIRES DE EPSILON -OPTIMALITELORIDAN P.1982; MATH. PROGRAM. STUDY; ISSN 0303-3929; NLD; DA. 1982; VOL. 19; PP. 140-152; BIBL. 10 REF.Article

  • Page / 12